# SDR FDEA201602030436

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N38104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LOWER LOBE SHEAR TIE HAS CORROSION, BS 1620, LBL 9.  UPON EVALUATION, CORROSION WAS FOUND ON SPLICE STRAP & NOT SHEAR TIE.  THERE IS NO ALLOWABLE DAMAGE IAW SRM.  R & R SPLICE STRAP AT STATION 1620, STRINGER 25L - 25R IAW SRM 51-40-02-0G.  MAJOR REPAIR.
